# SDR CAL950658

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 250
- Part time: 64,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON FLOOR BEAM UNDER COCKPIT FLOOR PANEL AT STATION 250, BBL 0.  A WEB AND FILLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-40-4.  (M)
